# SDR ASAA0842999

- Difficulty date: May 15, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 34,063 hours, 18,628 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Te Flap
- Component part number: 65C357033
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER OTBD FORE FLAP DENT WITH DELAMINATION ON UPPER SURFACE 63 INCHES FROM INBD SIDE.  PREPARED DAMAGED AREA FABRICATED DOUBLER AND BONDED IAW B737 400 SRM 51 70 10 REPAIR 2.
